# SDR FDEA201712293466

- Difficulty date: December 29, 2017
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 68,354 hours, 16,206 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR PRESSURE GAUGE READING LOW.  SERVICED L1 DOOR  PNEUMATIC  BOTTLE IAW AMM 12-25-04-3.
